28 comments

  • Trey Jones
    Trey Jones
    Reply

    Thank you all for watching! IF YOU OR A LOVED ONE IS ADDICTED TO ALCOHOL OR DRUGS CALL NOW: 844-378-3383 OR CLICK HERE FOR MOBILE CALL http://bit.ly/2psK7G5 Like, comment, and subscribe!

  • Chris Conner
    Chris Conner
    Reply

    I can tell that you have never went through withdrawals…It's a little harder than he makes it out…It's going to be rough and it can kill you…Just be careful….

  • Scary Pete
    Scary Pete
    Reply

    The body pain Is to extreme

  • God's miracle child Jerry
    God's miracle child Jerry
    Reply

    So handsome

  • Wade Wilson
    Wade Wilson
    Reply

    I don’t know if every drug causes withdrawal but benzos and opiates are brutal. Peace

  • Justint533
    Justint533
    Reply

    Does anyone know if I go to my doctor and tell them I relapsed and want to home detox if they'll try to get my daughter taken away? I already feel like a piece of shit but that's my biggest fear about going to my doctor.

  • Danny R
    Danny R
    Reply

    By the grace of God I have 57 days clean off heroin, I can remember how horrible withdrawals were!!

  • Ana Lozada
    Ana Lozada
    Reply

    Were you on heroine? Did you go through that? I thought that were only sticking to what you have experienced (anxiety).

  • Danie Underwood
    Danie Underwood
    Reply

    Water isnt going to help tbe cramps, potassium is.

  • Hazel Swords
    Hazel Swords
    Reply

    Sleep after a week I don't think so. That would be a miracle.

  • martin duffy
    martin duffy
    Reply

    This guy is so helpful he really cares about people the world needs him. Please give this lad much respect with his guidence you could get clean and stay clean

  • Kim M
    Kim M
    Reply

    Thanks for googling some facts and reading them to us lol

  • Eugene Steele
    Eugene Steele
    Reply

    https://youtu.be/BMQ2wdgtMmI

  • Eugene Steele
    Eugene Steele
    Reply

    In a case reported by Dr. Eggleston and his colleagues, a 24-year-old man experiencing opiate withdrawal took so much loperamide that he died. Toxicology analysis found more than 25 times the regular dose in his blood.

    In another case, a 39-year-old man collapsed at home and was pronounced dead at a hospital. His family said he had once managed his opioid addiction with prescription buprenorphine, but had taken to medicating with anti-diarrhea drugs.

    Do not believe that loperamide is safe

  • Joker Trick
    Joker Trick
    Reply

    I live near turkey and we have here rlyy clean heroin … i was hooked for 5 years just smoke foil last year i start injecting i fucked up my arms and legs…. i went to recovery center there is nothing no ciggarete no pills no sub or metadon cold turkey i stay there 2 weeks that was the worst 2 weeks of my live first day back home get out from the bus and call the diler i ruined 2 weeks then my family just lock me home about a mounth i have still restless leg syndrome after a month … now i am clean 7 mounths but i still miss old live junkie live fuck it … dont do heroin or opiates what can i tell more … this is my story from good man with family and work to junkie who ruined evrything but now things is better just tryy to recovery better then die or prison … Peace

  • gunter smith
    gunter smith
    Reply

    I'm on a 10 year run. Had heroin methadone or subs everyday since 2007.

  • 9,999,999,999 views
    9,999,999,999 views
    Reply

    i had surgery a few months ago and was pumped full of morphine and fed oxys all night then was prescribed a weeks worth of hydros. after i was done with the hydros the next couple nights i had trouble sleeping, had cold sweats and hot flashes and felt ill for a few days no vomiting, diarrhea or fever. ive never done any opiates before that. was that a mild withdrawal? if so then i cant imagine how intense it can get for a regular user.

  • Scooo Wop
    Scooo Wop
    Reply

    Serious shit yo

  • martin duffy
    martin duffy
    Reply

    I will and thanks for your reply l have watched your video and think you give fantastic advice well done you god adores people like you

  • martin duffy
    martin duffy
    Reply

    Treat it like its your worst demon trying to fuck you screw that set about it and give a good fucking hiding

  • martin duffy
    martin duffy
    Reply

    Thanks bud you know the score very helpful

  • Tonya
    Tonya
    Reply

    Were you once an addict? Just curious

  • korlu01
    korlu01
    Reply

    I'm actually big on pills, had a problem with it for about a year right before niggas started dropping like flies and they're nearly impossible to find now. Too bad because they really are the greatest drug in the history of man. Had many chances to make that big conversion to H but never did and chose being sick over it many times. I don't judge addicts and I support them in trying to get better but I do believe – as harsh as it sounds – that there needs to be a limit on how much we try to revive these people. Junkies to me, are a result of natural selection in the modern age. It is our modernized way of showing weakness. If you've been revived three times via Narcan, there is no reason to administer that person a fourth time just to ensure a fifth then a tenth. That's just my opinion. I don't care if it was a loved one of mine, etc, etc. Heroin engraves itself in the brain. It's addiction isn't something that really ever goes away. Which is why I'm 100% behind the remarkable findings they've discovered in psychedelics being the only form of a cure in terms of long-term results. Very radical and controversial approach but that's my dream for a fix on this epidemic because nothing else seems to be working. I wish you the best man. I truly do.

  • Anonymous Pug
    Anonymous Pug
    Reply

    Thank you. I'm on dilaudid and fentanyl 100. This past few weeks I've stopped the dilaudid. It was 8 4 millagram tablets per day. FENTANYL Is another thing. Every thing I hear scares me. Plus I have chronic pancreatic pain. If anyone out there has ever had pancreatitis, you'll understand. I would rather give birth than have pancreatitis again.

  • olly dow
    olly dow
    Reply

    I am really scared but have taken some comfort from your video thanx

  • Smartie Lacalamito
    Smartie Lacalamito
    Reply

    What about Yawning

  • Dopey Esquibel Esquibel
    Dopey Esquibel Esquibel
    Reply

    I was on heroin and methadone for 12 years, a long hard road people! I went to prison for armed robbery cuz I needed money for more dope. I knew what I was doing was gonna get me locked up, but at that time, that's kind of what I wanted, and needed. I couldn't find help on the street, so I kicked in jail. Cold turkey! Omg!!! It fkn sucked! The H wasn't so hard to kick tho compared to the methadone. It took 2, and a half months to get complete well. Those of you who've been there know exactly what I'm talking about! So those who don't, and are on a heavy amount of dones, get help. Cuz you just never know what could happen in your life. God bless…

  • EllEmDee 2000
    EllEmDee 2000
    Reply

    You have to say if you're going cold turkey at home if you have phenergan suppositories from your doctor those help like magic for diarrhea and nausea. Then you can keep down your clonidine and your Lomotil and some toast and some water. Talk to your doctor so you can get these prescriptions Ativan Klonopin Depakote Seroquel and I did send me a text I don't know how for how long but I was in such hardcore withdrawal this every text didn't do anything for me at all I might as well let me look to windows LOL the first week I was withdrawing quadrupled my Seroquel it was an 800 mg of Seroquel a day I just literally was dying I really did want to die die. The worst thing for me though was the body pain it hurts so bad to move it felt like I'd been run over my back buy a tractor it was horrible pain and there was nothing I could take care of it just time. At one point somebody yelled at me that I had to go to see the doctor and I literally couldn't walk I fell out of the bed onto the floor and crawled maybe a hundred feet 250 feet into the psychiatrist office and fell over up against the wall on the ground and was moaning in pain. I don't know what she said to me I just remember her saying and her German accent okay you can get out now and I crawled back to my room I crawled into the shower and I remember passing out naked and the staff could not wake me up I just have little blips

Leave a Reply

Your email address will not be published. Required fields are marked *
You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>